# SDR RAIA00604001

- Difficulty date: April 1, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 18,118 hours, 16,745 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 5543 - STL - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE CLEANED THE NOSE LANDING GEAR UPLOCK PROXIMITY SWITCH AND PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM.  OPS CHECK GOOD.
